User menu

1st Order Ordinary Differential-equations With Several Periodic-solutions

Bibliographic reference Mawhin, Jean. 1st Order Ordinary Differential-equations With Several Periodic-solutions. In: Zeitschrift fuer Angewandte Mathematik und Physik, Vol. 38, no. 2, p. 257-265 (1987)
Permanent URL
  1. A. Ambrosetti and G. Prodi,On the inversion of some differentiable mappings with singularities between Banach spaces. Ann. Mat. Pura Appl.93, 231?246 (1972).
  2. L. Br�ll and J. Mawhin,Finiteness of the set of solutions of some boundary-value problems for ordinary differential equations. S�min. Math. Univ. Louvain (NS), Rapport n? 79, 1986.
  3. H. W. Knobloch,An existence theorem for periodic solutions of nonlinear ordinary differential equations. Michigan Math. J.9, 303?309 (1962).
  4. J. Mawhin,Ambrosetti-Prodi type results in nonlinear boundary value problems. In: Int. Conf. Differ. Equ. and Math. Phys., Birmingham, Alabama 1986, to appear.
  5. M. Nkashama,A generalized upper and lower solutions method and multiplicity results for periodic solutions of nonlinear first order ordinary differential equations. Univ. Calabria, Dipart. Matematica, preprint, 1986.
  6. V. A. Pliss,Nonlocal Problems of the Theory Oscillations. Academic Press, New York 1966.
  7. J. C. Scovel,Geometry of some Nonlinear Differential Operators. Ph.D. Thesis, Courant Inst. Math. Sci., New York Univ., 1983.
  8. G. Vidossich,Towards a theory for periodic solutions to first order differential equations. SISSA Trieste, Report n? 59/83/M, 1983.